# SDR UIEA2017092201775

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Fuel Flow
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE READS 13.6 FUEL FLOW ON EICAS.  REPAIRED A BROKEN WIRE W744-302 B-24 AND PERFORMED AN ENGINE RUN,  FUEL FLOW INDICATION NORMAL IAW SWPM 20-30-12 AND AMM 71-00-00-501.
